# SDR C2XA01BT165

- Difficulty date: August 25, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- Aircraft time: 24,761 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL- DURING 4C INSPECTION YUL MAINTENANCE FOUND HEAVY CORROSION AT FR9 ON EACH SIDE OF THE SPLICE AT BL 0.  RT SIDE OF FR9 REPAIRED IAW ATR42 SRM 53-11-40 FIGURE 403.  LT SIDE REPAIRED AS PER COEX EC5310-01204.  AIRCRAFT RETURNED TO SERVICE.
